On a stochastic SIR model

Volume 34 / 2007

Elisabetta Tornatore, Stefania Maria Buccellato Applicationes Mathematicae 34 (2007), 389-400 MSC: 60H10, 92D30. DOI: 10.4064/am34-4-2

Abstract

We consider a stochastic SIR system and we prove the existence, uniqueness and positivity of solution. Moreover the existence of an invariant measure under a suitable condition on the coefficients is studied.

Authors

  • Elisabetta TornatoreDipartimento di Matematica ed Applicazioni
    Facoltà di Ingegneria, Università degli Studi di Palermo
    Viale delle Scienze, 90100 Palermo, Italy
    e-mail
  • Stefania Maria BuccellatoDipartimento di Matematica ed Applicazioni
    Facoltà di Scienze, Università degli Studi di Palermo
    Via Archirafi, 34, 90123 Palermo, Italy
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image